MAUDE Adverse Event Report: ABBOTT VASCULAR INC. MULTI-LINK ULTRA; STENT, CORONARY

ABBOTT VASCULAR INC. MULTI-LINK ULTRA; STENT, CORONARY
Model Number 1003382-18
Health Effect - Clinical Code No Information (3190)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
Stent came off the end of the balloon and wire as it was being inserted in the celiac.The celiac artery was approached last.Despite multiple attempts at advancing the 7 french oscor conformable sheath this was unsuccessful in providing enough support to advance a 5 x 19 mm gore v bx stent.With repeat attempt using an 8.5 french oscor conformable sheath, wire access to the celiac artery was lost.

Brand Name
MULTI-LINK ULTRA
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054
MDR Report Key7665930
Report Number7665930
Device Sequence Number11420445
Product Code MAF
UDI-Device Identifier08717648035319
UDI-Public(01)08717648035319(17)190930(10)7102541(91)3489
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2018
Report Date (Section F) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1003382-18
Device Catalogue Number1003382-18
Device Lot Number7102541
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight69
Date Report Sent to FDA06/29/2018